Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2008, том 20, выпуск 5, страницы 217–233 (Mi aa538)  

Статьи

On generalized winding numbers

V. V. Chernov (Tchernov)a, Y. B. Rudyakb

a Department of Mathematics, Dartmouth College, Hanover NH, USA
b Department of Mathematics, University of Florida, Gainesvill, FL, USA

Аннотация: Let $M^m$ be an oriented manifold, let $N^{m-1}$ be an oriented closed manifold, and let $p$ be a point in $M^m$. For a smooth map $f\colon N^{m-1}\to M^m$, $p\notin\operatorname{Im}f$, an invariant $\operatorname{awin}_p(f)$ is introduced, which can be regarded as a generalization of the classical winding number of a planar curve around a point. It is shown that $\operatorname{awin}_p$ estimates from below the number of passages of a wave front on $M$ through a given point $p\in M$ between two moments of time. The invariant $\operatorname{awin}_p$ makes it possible to formulate an analog of the complex analysis Cauchy integral formula for meromorphic functions on complex surfaces of genus exceeding one.

Ключевые слова: Affine winding number, linking number, invariant

Полный текст: PDF файл (262 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2009, 20:5, 837–849

Реферативные базы данных:

MSC: Primary 55M25; Secondary 53Z05, 57R35
Поступила в редакцию: 14.11.2006
Язык публикации: английский

Образец цитирования: V. V. Chernov (Tchernov), Y. B. Rudyak, “On generalized winding numbers”, Алгебра и анализ, 20:5 (2008), 217–233; St. Petersburg Math. J., 20:5 (2009), 837–849

Цитирование в формате AMSBIB
\RBibitem{CheRud08}
\by V.~V.~Chernov (Tchernov), Y.~B.~Rudyak
\paper On generalized winding numbers
\jour Алгебра и анализ
\yr 2008
\vol 20
\issue 5
\pages 217--233
\mathnet{http://mi.mathnet.ru/aa538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492365}
\zmath{https://zbmath.org/?q=an:1206.57031}
\transl
\jour St. Petersburg Math. J.
\yr 2009
\vol 20
\issue 5
\pages 837--849
\crossref{https://doi.org/10.1090/S1061-0022-09-01075-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270134200009}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa538
  • http://mi.mathnet.ru/rus/aa/v20/i5/p217

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:295
    Полный текст:72
    Литература:26
    Первая стр.:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021